# SDR DL72S972627

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPOILER SUPPORT BEAM CRACKED IN O/B BOLT HOLE FOR NR 5 FLAP TRACK.  REMOVED DAMAGED SECTION OF SPOILER BEAM PER M/M 57-55-0 FIG 805.  REMOVED SUPPORT BETWEEN SPOILERS 7 AND 8.  FABRICATED EXTRUDED CHORD IAW M/M 57-55-0 PG 810.  DRILLED CHORD, DOUBLER TRIPLER AND FILLER.  COMPLETED REPAIR INST PER M/M 57-55-0 FIG 805.
